RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 18, Issue 2  


On a two-dimensional binary model of a financial market and its generalization
A. V. Nagaev, V. R. Steblovskaya
3
On large deviations of branching processes in a random environment: a geometric distribution of the number of descendants
M. V. Kozlov
29
A connection between Markov chains on finite simple semigroups and fundamental groups
I. A. Kruglov
48
Estimates for Cameron–Erdős constants
K. G. Omel'yanov
55
On the mean complexity of monotone functions
R. N. Zabaluev
71
On the automaton determinization of sets of superworks
A. G. Verenkin, È. È. Gasanov
84
Degeneracy bounds for private information retrieval protocols
G. A. Mailybaeva
98
The Shannon function of the complexity of interval search on a Boolean cube in the class of trees
T. D. Blaivas
111
On the distribution of the number of ones in a Boolean Pascal's triangle
F. M. Malyshev, E. V. Kutyreva
123
On a number triangle
P. E. Shestov
132
Algebraic lattices of multiply $\Omega$-foliated Fitting classes
O. V. Kamozina
139
Properties of the lattice of all multiply $\Omega$-canonical formations
Yu. A. Elovikova
146
About serial “Proceeding on Discrete Mathematics”
159
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020